Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

PCOS. Taking metformin and diane 35. Started feeling weak, weight loss, nerves pain in hands. Taking becosules capsules

hi doc .....i m suffering from pcos doc advised me to take metformin and diane 35 for six i started feeling weakness and lost weight of around 7 kg in four my doc stopped metformin, nw m in the six month of taking diane 35.from the last one month m experiencin pain in the nerves of my both hands ....m taking becosules capssuels from last 2 days .will they b helpful ?
Asked On : Fri, 11 May 2012
Answers:  1 Views:  489
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The nerve pain in both of your hands might be related to the sudden weight loss that you had. Nutritional deficiencies is a common cause of such symptoms. Vitamin B complex supplements along with methylcobalamin supplements will be helpful if taken regularly for two weeks.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor